ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Bounded-input/bounded-output stability of linear multidimensional time- varying systems

Pradeep, S and Shrivastava, SK (1989) Bounded-input/bounded-output stability of linear multidimensional time- varying systems. In: Journal of Guidance, Control, and Dynamics, 12 (5). pp. 753-756.

Full text not available from this repository. (Request a copy)
Official URL: http://www.aiaa.org/content.cfm?pageid=406&gTable=...


The present study of the stability of systems governed by a linear multidimensional time-varying equation, which are encountered in spacecraft dynamics, economics, demographics, and biological systems, gives attention the lemma dealing with L(inf) stability of an integral equation that results from the differential equation of the system under consideration. Using the proof of this lemma, the main result on L(inf) stability is derived according; a corollary of the theorem deals with constant coefficient systems perturbed by small periodic terms. (O.C.)

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Institute of Aeronautics and Astronautics.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering(Formerly Aeronautical Engineering)
Depositing User: Ms Mary Ranjeetha
Date Deposited: 05 Aug 2010 10:49
Last Modified: 05 Aug 2010 10:49
URI: http://eprints.iisc.ac.in/id/eprint/31156

Actions (login required)

View Item View Item